MathSciNet Relay Station
MathSciNet bibliographic data
MR1079050 (92a:32017) 32E20 (32F25 32F30)
Boggess, A.; Dwilewicz, R.; Nagel, A. The hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type. Trans. Amer. Math. Soc. 323 (1991), no. 1, 209–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement